# SDR SWAA2023012494623

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 48,335 hours, 33,408 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE R/H FAN COWLING LOWER GUIDE BRACKET ASSEMBLY IS BROKEN.<[01] REPLACED LOWER GUIDE BRACKET ASSEMBLY PER POWER PLANT BUILD UP MANUAL 71-00-02.
